Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a decomposition theorem for measures in Euclidean $ n$-space


Author: William C. Nemitz
Journal: Trans. Amer. Math. Soc. 98 (1961), 306-333
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120338-5
MathSciNet review: 0120338
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. J. Mickle, On a decomposition theorem of Federer, Trans. Amer. Math. Soc. vol. 92 (1959) pp. 322-335. MR 0112947 (22:3792)
  • [2] H. Federer, The $ (\phi ,k)$ rectifiable subsets of n space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 114-192. MR 0022594 (9:231c)
  • [3] E. J. Mickle and T. Radó, Density theorems for outer measures in n space, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 433-439. MR 0095912 (20:2410)
  • [4] -, On density theorems for outer measures, Interim technical report 3, The Ohio State University Research Foundation, 1958, p. 64.
  • [5] A. P. Morse, A theory of covering and differentiation, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 205-235. MR 0009974 (5:231g)
  • [6] E. J. Mickle, On the extension of a transformation, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 160-164. MR 0029974 (10:691b)
  • [7] H. Federer, Surface area. II, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 438-456. MR 0010611 (6:45a)
  • [8] -, Dimension and measure, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 536-547. MR 0023325 (9:339g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120338-5
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society